MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000526901

Медицинская библиотека · Case reports in oncology · 2022

Multiple Cranial Neuropathies Similar to Orbital Apex Syndrome Associated with Pembrolizumab: A Case Report.

Nishimura Taku, Sakatani Toshio, Takeshima Hideyuki, Matsuda Shunichi, Yoshizawa Toshihiro, Usui Kazuhiro

Клинический случайСтатьяПеревод в очереди

Аннотация

Neurotoxicity is one of the more serious immune-related adverse events (irAEs) linked to immune checkpoint inhibitors and calls for prompt diagnosis and treatment. We describe a case of posttreatment anti-programmed death-1 immune checkpoint inhibitor pembrolizumab-induced oculomotor, optic, and trigeminal neuropathy in an 84-year-old female patient with recurrent pulmonary adenocarcinoma. After she received 13 cycles of pembrolizumab, she experienced hyponatremia, anorexia, and right ptosis. There were signs of the suspected irAEs of pembrolizumab, including trigeminal neuropathy, optic neuropathy, and oculomotor neuropathy. Steroid pulse therapy had good results for her neurological findings. We reported this case despite reports of pembrolizumab-induced mononeuropathy of the oculomotor and optic nerves because multiple cranial neuropathies like orbital apex syndrome are thought to be uncommon.

Для цитирования: Nishimura Taku, Sakatani Toshio, Takeshima Hideyuki, Matsuda Shunichi, Yoshizawa Toshihiro, Usui Kazuhiro. Multiple Cranial Neuropathies Similar to Orbital Apex Syndrome Associated with Pembrolizumab: A Case Report.. Case reports in oncology. 2022. DOI: 10.1159/000526901.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.